# SDR TWAA0006107

- Difficulty date: February 29, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK,  CABIN FLOOR SUPPORT AT LBL 46 TO LBL 56 HAD HEAVY CORROSION.  REPLACED FLOOR SUPPORT AT STA 200 FROM LBL 46 TO 56  WITH RIVETS PER SRM 51-36-02.  PATTERN FROM OLD PART.  ALODINED,  PRIMED,  AND PAINTED WHITE. ---CLOSED---
